Constructible sheaves, Whitney functions and Schwartz's distributions
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1994-1995), Exposé no. 11, 10 p.
@article{SEDP_1994-1995____A11_0,
     author = {Schapira, Pierre},
     title = {Constructible sheaves, {Whitney} functions and {Schwartz's} distributions},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:11},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1994-1995},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1994-1995____A11_0/}
}
TY  - JOUR
AU  - Schapira, Pierre
TI  - Constructible sheaves, Whitney functions and Schwartz's distributions
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:11
PY  - 1994-1995
DA  - 1994-1995///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1994-1995____A11_0/
LA  - en
ID  - SEDP_1994-1995____A11_0
ER  - 
Schapira, P. Constructible sheaves, Whitney functions and Schwartz's distributions. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1994-1995), Exposé no. 11, 10 p. http://archive.numdam.org/item/SEDP_1994-1995____A11_0/

[1] E. Andronikof, Microlocalisation tempérée. Mem. Soc. Math. France t. 57 (1994) | Numdam | MR 1273991 | Zbl 0805.58059

[2] A. D'Agnolo and P. Schapira, Quantification de Leray de la dualité projective. C. R. Acad. Sci. t. 319 595-598 (1994) and paper to appear. | MR 1298289 | Zbl 0832.32013

[3] I.M. Gelfand, S.G. Gindikin and M.I. Graev, Integral geometry in affine and projective spaces, Journal of Soviet Math. 18 (1982), 39-167. | Zbl 0474.52010

[4] A. Grothendieck, Local Cohomology. Lecture Notes in Math. 41, Springer-Verlag (1967) | MR 224620 | Zbl 0185.49202

[5] M. Kashiwara. The Riemann-Hilbert problem for holonomic systems. Publ. RIMS, Kyoto Univ. vol. 20, 319 - 365 (1984) | MR 743382 | Zbl 0566.32023

[6] M. Kashiwara and P. Schapira, Sheaves on manifolds. Grundlehren Math. Wiss. Springer-Verlag, 292 (1990) | MR 1074006 | Zbl 0709.18001

[7] M. Kashiwara and P. Schapira, Moderate and formal coholology of O associated with constructible sheaves. Preprint Rims-999, (1994) and paper to appear.

[8] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe, Bull. Soc. Math. France 87 (1959), 81-180. | Numdam | MR 125984 | Zbl 0199.41203

[9] B. Malgrange, Ideals of Differentiable Functions. Tata Institute of Fundamental Research, Oxford Univ. Press (1966) | MR 212575 | Zbl 0177.17902

[10] J-P. Ramis and G. Ruget, Résidus et dualité. Inventiones Math. 26, 89-131 (1974) | MR 352522 | Zbl 0304.32007

[11] P. Schapira and J.-P. Schneiders, Index theorem for elliptic pairs I: Relative finiteness and duality. Astérisque, Soc. Math. France (1994) | MR 1305642 | Zbl 0856.58037